It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-07-2005, 09:30 PM   #1
Member
(male)
 
Join Date: Apr 2005
Posts: 62
ricrokrol HB User
SEROQUEL(REESE &PFERG)AND ALL OTHERS

I take seroquel 50 mg at bed and it has help me sleep better than valium,xanax,ambien,remeron,restoril,amp triptyline, but my only side effect is
Tachycardia, when I get up to go to bathroom in between my sleeping. It beats so fast, then once I lie back down my heart beat goes back to normal and I fall back asleep. Now it seems that the 50mg is not working and from what my psycharist has said the 50mg is to mild dose for me, that I should go up to 100mg (he says some people take between 200-600mg day). I am worried about my heart and the Tachycardia. Does anyone else notice this side effect and have any information or advice? Thank you

 
Old 04-08-2005, 01:39 AM   #2
Senior Veteran
(male)
 
Join Date: Nov 2002
Location: Bean Station, TN, usa
Posts: 2,190
mudhound HB User
Re: SEROQUEL(REESE &PFERG)AND ALL OTHERS

This sound like a danger sign to me. The wife had to stop taking Wellbruntin because of heart issues.
__________________
God Bless

Mudhound

 
Sponsors Lightbulb
   
Old 04-09-2005, 04:33 PM   #3
Veteran
(female)
 
Join Date: Oct 2004
Posts: 305
reesie HB Userreesie HB Userreesie HB Userreesie HB Userreesie HB Userreesie HB Userreesie HB Userreesie HB Userreesie HB Userreesie HB Userreesie HB User
Re: SEROQUEL(REESE &PFERG)AND ALL OTHERS

i take 400mg and have never had a fast heart beat unless I just ran up the stairs then it takes a well to calm down. but this does sound scary, you should talk to your doc about it. if it really scares you (and it reasonably should) consider I change even though I know you are loving the sleep and balanced mood that seroquel is.

 
Old 04-09-2005, 05:29 PM   #4
Inactive
(female)
 
Join Date: Mar 2005
Location: Minnesota, just moved from California where I lived my whole life.
Posts: 441
polarized13 HB User
Re: SEROQUEL(REESE &PFERG)AND ALL OTHERS

Hi,

I'm really sensitive to meds, I never took more than 50 mgs. of seroquel at a time. It just made me really mellow, but if you're experiencing tachycardia, then maybe it's not for you.

Sometimes though, you have to give your body time to adjust to the new med. When I went off seroquel, and went on triliptal, I felt strange for the first couple of weeks. I felt like I could even smell the drug coming out of my pores. These are very potent meds we are taking, and it makes sense that our bodies take time to adjust to them. Call your doctor, and ask what he/she thinks, and good luck to you!

~~heather~~

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:09 PM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!